# SDR AALA20180123005

- Difficulty date: January 22, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN FLOOR SUPPORT IN AREA ABOVE WING BOX CENTER EXPANSION JOINT AT STA 540, LBL 2.  REPLACED FLOOR SUPPORT ASSEMBLY PER SRM 51-40-02 AND AARD 51-00-05-1.
